Lupa

Show document

A- | A+ | Print
Title:A spectral proof of the uniqueness of a strongly regular graph with parameters (81, 20, 1, 6)
Authors:Stevanović, Dragan (Author)
Milošević, Marko (Author)
Files:URL http://dx.doi.org/10.1016/j.ejc.2008.07.021
 
Language:Unknown
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:We give a new proof that there exists a unique strongly regular graph with parameters (81, 20, 1, 6). Unlike the finite geometry approach used by Brouwerand haemers, we use linear algebra and spectral graph theory concepts, namely the technique of star complements, in our proof.
Keywords:graph theory
Year of publishing:2009
Number of pages:str. 957-968
Numbering:Vol. 30, no. 4
ISSN:0195-6698
UDC:519.17
COBISS_ID:1024073812 Link is opened in a new window
Views:1370
Downloads:10
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica